# SDR DALA2024112511204

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 CORROSION ON TOP OF MAIN CABIN FLOOR BEAM BS.1640 LBL.40. DOT 129-048. CORRECTIVE ACTION: ACCOMPLISHED FLOOR BEAM CAP BLEND REPAIR AT TOP OF MAIN CABIN FLOOR BEAM BS.1640 LBL.40 IAW ER/A 481634-14MA REV B. (0674307)
